# SDR E81RJW304642

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N622JK
- Make and model: Raythn 390
- Aircraft serial: RB59
- Aircraft time: 1,151 hours, 768 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3903814010013
- Part serial: K0305
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED REPORTED FLAP SYS FAILED TO OPERATE.  FOUND THE FLAP CONTROL UNIT TO HAVE AN INTERNAL FAILURE, WOULD NOT RESET. REPLACED THE FLAP CONTROL UNIT WITH A SERVICEABLE FLAP CONTROL UNIT AND SYS OPERATIONS FOUND NORMAL. RECOMMEND AIRFRAME AND COMPONENT MFG TRACK FAILURE INTERVALS FOR VARIOUS P/N FCU'S USED AND DETERMINE A MODIFICATION LEVEL STANDARD FOR THE GREATEST RELIABILITY.  RECOMMEND ISSUING A RECOMMENDED TYPE SB TO REPLACE FCU'S WITH MORE RELIABLE CONFIGURATION UNITS.
